MAUDE Adverse Event Report: BOSTON SCIENTIFIC BOSTON SCIENTIFIC; JOURNEY ANGLED TIP

BOSTON SCIENTIFIC BOSTON SCIENTIFIC; JOURNEY ANGLED TIP
Catalog Number M001391290
Medical Device Problem Codes Device, or device fragments remain in patient (1527); Tip breakage (1638)
Health Effect - Clinical Codes Vessel Or Plaque, Device Embedded In (1204); Aneurysm (1708)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During operating room for an aaa endoleak repair, gaining access to the offending vessel with the intention to coil it off, the tip of a journey wire broke off in a small branch.Tip of wire remained without retrieval ability.

Brand Name
BOSTON SCIENTIFIC
Common Device Name
JOURNEY ANGLED TIP
Manufacturer (Section D)
BOSTON SCIENTIFIC
MDR Report Key8068995
Report Number8068995
Device Sequence Number13867573
Product Code DQX
UDI-Device Identifier08714729789857
UDI-Public08714729789857
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/02/2018
Report Date (Section F) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2020
Device Catalogue NumberM001391290
Device Lot Number22748120
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/02/2018
Event Location Hospital
Date Report to Manufacturer11/02/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Date Report Sent to FDA11/02/2018